# SDR DXTA200500873

- Difficulty date: July 29, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 2,069 hours, 1,294 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: C752F20
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE SMELL IN THE COCKPIT, THAT SMELLED LIKE BURNING WIRES ON APPROACH.  TURNED OFF ALL LIGHTS AND AUDIO IN THE CABIN THE SMELL WENT AWAY SHORTLY AFTER.  THE SMELL WAS MUCH STRONGER IN THE COCKPIT THAN THE CABIN.  FOUND SCREW IN WIRE BUNDLE, REPAIRED WIRE C752F20 WD 27-40-12, MM 20-30-02, 20-50-03.  OPS CHECKED AFFECTED SYSTEM HORIZONTAL TRIM SECONDARY CHANNEL MM 27-40-00.
